Intruder deduction for the equational theory of Abelian groups with distributive encryption

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00496353
Contributor : Ralf Treinen <>
Submitted on : Thursday, December 14, 2017 - 4:46:17 PM
Last modification on : Friday, January 4, 2019 - 5:32:59 PM

File

LLT-icomp07.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Pascal Lafourcade, Denis Lugiez, Ralf Treinen. Intruder deduction for the equational theory of Abelian groups with distributive encryption. Information and Computation, Elsevier, 2007, 205 (4), pp.581-623. ⟨10.1016/j.ic.2006.10.008⟩. ⟨hal-00496353⟩

Share

Metrics

Record views

183

Files downloads

98